# SDR ASOA02247

- Difficulty date: April 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Inoperative
- Location: Te Flap
- Part time: 10,271 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CAPTAIN RECEIVED A FLAP CONTROL FAULT.  AN EMERGENCY WAS DECLARED AND THE A/C RETURNED, FOR UNEVENTFUL LANDING.  MAINT RANG OUT WIRING AND MEGGED THE WIRING ON THE ENTIRE FLAP SYSTEM, ANNUNCIATOR CIRCUIT AND STALL WARNING CIRCUIT, FROM THE FLAP CONTROL UNIT TO THE ACTUATOR AND FROM THE ANNUNCIATOR TO THE FLAP CONTROL UNIT.  NO DEFECTS NOTED.  MAINT THEN JACKED UP A/C, INPUT DIFFERENT IN FLIGHT CONFIGURATIONS, AND RAN FLAPS WITH PITOT TEST BOX HOOKED UP.  ONLY DEFECT NOTED WAS A VARIANCE IN THE RT OB ACTUATOR WHEN IN THE PARKED POSITION.  MAINT REMOVED AND REPLACED THE RT OB FLAP ACTUATOR AND ALSO THE FLAP CONTROL UNIT.  AIRCRAFT HAS RETURNED TO SERVICE.  THE ACTUATOR WAS DECIDEDLY THE CAUSE OF TH
